# SDR UPS05244731

- Difficulty date: June 15, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C NDI HAS MATERIAL LOSS INDICATION AT S19 RT BS 441, SKIN CUT OUT AND REPAIR IN CONJUNCTION WITH NRC 792106 LAP REPAIR.
